About this Journal Submit a Manuscript Table of Contents
The Scientific World Journal
Volume 2013 (2013), Article ID 834159, 5 pages
http://dx.doi.org/10.1155/2013/834159
Research Article

Some New Inequalities of Jordan Type for Sine

1Department of Mathematics, Hangzhou Electronic Information Vocational School, Hangzhou, Zhejiang 310021, China
2College of Science, China Jiliang University, Hangzhou, Zhejiang 310018, China

Received 8 August 2013; Accepted 22 September 2013

Academic Editors: S. Ponnusamy and S. A. Tersian

Copyright © 2013 Shan-Peng Zeng and Yue-Sheng Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. S. Mitrinović, Analytic Inequalities, Springer, 1970.
  2. F. Qi, D.-W. Niu, and B.-N. Guo, “Refinements, generalizations, and applications of jordan's inequality and related problems,” Journal of Inequalities and Applications, vol. 2009, Article ID 271923, 52 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus
  3. F. Qi, “Extensions and sharpenings of Jordan's and Kober's inequality,” Journal of Mathematics for Technology, vol. 12, no. 4, pp. 98–102, 1996 (Chinese).
  4. F. Qi and Q. D. Hao, “Refinements and sharpenings of Jordan's and Kober's inequality,” Mathematics and Informatics Quarterly, vol. 8, no. 3, pp. 116–120, 1998.
  5. D. J. Wai and Y. Hua, “Sharpening of Jordan's inequality and its applications,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 3, article 102, 2006. View at Scopus
  6. R. P. Agarwal, Y.-H. Kim, and S. K. Sen, “A new refined jordan's inequality and its application,” Mathematical Inequalities and Applications, vol. 12, no. 2, pp. 255–264, 2009. View at Scopus
  7. Á. Baricz, “Jordan-type inequalities for generalized Bessel functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 9, no. 2, article 39, 2008. View at Scopus
  8. Á. Baricz, “Some inequalities involving generalized bessel functions,” Mathematical Inequalities and Applications, vol. 10, no. 4, pp. 827–842, 2007. View at Scopus
  9. Á. Baricz and S.-H. Wu, “Sharp Jordan-type inequalities for Bessel functions,” Publicationes Mathematicae, vol. 74, no. 1-2, pp. 107–126, 2009. View at Scopus
  10. Z.-H. Huo, D.-W. Niu, J. Cao, and F. Qi, “A generalization of Jordan's inequality and an application,” Hacettepe Journal of Mathematics and Statistics, vol. 40, no. 1, pp. 53–61, 2011. View at Scopus
  11. R. Klén, M. Visuri, and M. Vuorinen, “On Jordan type inequalities for hyperbolic functions,” Journal of Inequalities and Applications, vol. 2010, Article ID 362548, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. D.-W. Niu, J. Cao, and F. Qi, “Generalizations of Jordan's inequality and concerned relations,” Politehnica University of Bucharest. Scientific Bulletin A, vol. 72, no. 3, pp. 85–98, 2010.
  13. D.-W. Niu, Z.-H. Huo, J. Cao, and F. Qi, “A general refinement of Jordan's inequality and a refinement of L. Yang's inequality,” Integral Transforms and Special Functions, vol. 19, no. 3, pp. 157–164, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. A. Y. Özban, “A new refined form of Jordan's inequality and its applications,” Applied Mathematics Letters, vol. 19, no. 2, pp. 155–160, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. S.-H. Wu, “On generalizations and refinements of Jordan type inequality,” Octogon Mathematical Magazine, vol. 12, no. 1, pp. 267–272, 2004.
  16. C.-J. Zhao and L. Debnath, “On generalizations of L. Yang's inequality,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 4, article 56, 2002.
  17. L. Zhu, “A general form of Jordan's inequalities and its applications,” Mathematical Inequalities and Applications, vol. 11, no. 4, pp. 655–665, 2008. View at Scopus
  18. L. Zhu, “A general form of Jordan-type double inequality for the generalized and normalized Bessel functions,” Applied Mathematics and Computation, vol. 215, no. 11, pp. 3802–3810, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. L. Zhu, “Jordan type inequalities involving the Bessel and modified Bessel functions,” Computers and Mathematics with Applications, vol. 59, no. 2, pp. 724–736, 2010. View at Publisher · View at Google Scholar · View at Scopus
  20. G. D. Anderson, S.-L. Qiu, M. K. Vamanamurthy, and M. Vuorinen, “Generalized elliptic integrals and modular equations,” Pacific Journal of Mathematics, vol. 192, no. 1, pp. 1–37, 2000. View at Scopus
  21. L. Yang, Theory of Value Distribution of Functions and New Research, Science Press, Beijing, China, 1982, (Chinese).
  22. C.-J. Zhao, “The extension and strength of Yang Le inequality,” Mathematics in Practice and Theory, vol. 30, no. 4, pp. 493–497, 2000 (Chinese).
  23. F. Qi, L.-H. Cui, and S.-L. Xu, “Some inequalities constructed by Tchebysheff's integral inequality,” Mathematical Inequalities and Applications, vol. 2, no. 4, pp. 517–528, 1999. View at Scopus